# SDR MWEA010858

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991184356
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRAL FRAME STATION 1168.8 HAD CHAFED AREA ON AFT SIDE THAT RUNS FROM 10 INCHES LEFT OF BOTTOM CENTERLINE TO JUST BELOW RIGHT EXTERNAL RAIN GUTTER. BLENDED AREA, LOCATED, DRILLED AND INSTALLED NEW FRAME.
